# SDR CALA2025080707423

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 82,164 hours, 29,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

26C AISLE PATH SEAT MOUNTED EMERGENCY ESCAPE PATH MARKING SYSTEM, LIGHT ASSY BROKEN.   REMOVED AND REPLACED SEAT MOUNTED FLOOR PROXIMITY LIGHT HOUSING IAW CMM 25-22-59.
